# SDR AWXA200400792

- Difficulty date: June 24, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 30,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK INTERGRANULAR CORROSION WAS FOUND ON R-2 DOOR CREASE BEAM (INNER CHORD) BETWEEN BS 950 TO BS 986.  MAINTENANCE REMOVED CORRODED CREASE BEAM FROM BS 950 TO BS 986; FABRICATED A NEW REPLACEMENT CREASE BEAM; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8.
